# SDR AMTA200301064

- Difficulty date: August 16, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N561TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 285N0200203
- Part serial: D02935
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE 'CTR L FUEL PUMP'.  TROUBLESHOT PER FIM 28-22-00 FIG 105.  REMOVED AND REPLACED LEFT OVERRIDE PUMP PSI SWITCH.  OPS AND LEAK CHECK GOOD PER MM 28-42-01-4.  (M)
